Doctors Lounge - Nephrology AnswersBack to Nephrology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/09/2017.
Forum Name: Miscellaneous Nephrology Topics
|revjarrett - Mon Mar 03, 2008 12:48 am||
i am a 47 year old female with stage 3 ckd (since 2005)
i have been taking 80 mg of aspirin at my doctors suggestion for 8 yrs and have recently read that NSAIDS can cause kidney problems.
should i be concerned about this or is 80mg too low a dose to be worry about? thank you
|R. Zein, Pharm D - Fri Mar 21, 2008 12:03 pm||
the aspirin dose you are taking is a low dose and should not cause renal problems. you are right about NSAIDS causing kidney damage, but this is only if used more than the daily recommended doses for a long time
aspirin 81 mg has a cardioprotective effect, so i recommend that you keep taking it as directed by your doctor
thanks and remain blessed
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.